MathSciNet Relay Station
MathSciNet bibliographic data
MR2088925 65N38
Guo, Benqi; Heuer, Norbert The optimal rate of convergence of the $p$-version of the boundary element method in two dimensions. Numer. Math. 98 (2004), no. 3, 499–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement